Top answers from doctors based on your search:
Disclaimer

isotretinoin

A 48-year-old member asked:
Dr. Alan Wartenberg
48 years experience in Addiction Medicine
Probably not: Smoking itself my exacerbate acne by effecting the microcirculation in the skin, and smoking also increases skin dryness. Accutane itself can cause p ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 35-year-old female asked:
Dr. Darryl Blinski
45 years experience in Plastic Surgery
Combo/acne/Tx: Yes but this needs monitoring by a dermatologist.....
1
1 thank
A 19-year-old male asked:
Dr. Claudine nandi Lee
Specializes in General Practice
Sometimes: It probably needs at least a month in order to start working be patient. Listen to all the instructions your doctor gave you. Google all the precautio ... Read More
A 32-year-old female asked:
Dr. Jerome Litt
70 years experience in Dermatology
ISOTRETININ/RAMADAN: CHECK THIS WITH YOUR DERMATOLOGIST AND YOUR IMAM OR PRIEST.
1
1 thank
A 29-year-old female asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
Look at skin.: Accutane is potentially a very dangerous chemical. It is highly teratogenic and is stored in body fat so even after you stop taking it it remains in y ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Larry Xanthopoulos
21 years experience in Pediatrics
Every patient differ: It is hard to know. Every patient differs. The dose you are taking is in the usual range. The dose or the length of treatment may effect what poten ... Read More
A 48-year-old member asked:
Dr. Ahmad M Hadied
48 years experience in Orthopedic Surgery
Acne treatment: Apply this preparation once or twice a day. It may take 4-6 weeks before you notice an improvement in your skin. Your skin may become more sensiti ... Read More
3
3 thanks
A 52-year-old member asked:
Dr. Roman Bronfenbrener
8 years experience in Dermatology
What is it?: What is your question? Please post the question to have it answered.
2
2 thanks
A 23-year-old female asked:
Dr. Roy Arnold
46 years experience in Internal Medicine
Weight gain: Not listed as side effect HOWEVER elevation of serum glucose may occur with isotretinoin and that may contribute to weight gain. Consult with prescrib ... Read More
1
1 thank
A 36-year-old male asked:
Dr. Arlo Miller
14 years experience in Dermatology
Accutane: More commonly known as accutane, Isotretinoin is an oral medication that is incredibly effective for severe acne. It is especially useful to bring a ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month